# SDR AALA201708249003

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 10,274 hours, 3,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED R1 DOOR EMERGENCY EXIT LIGHT LENS.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
